MathSciNet Relay Station
MathSciNet bibliographic data
MR1152975 26E15 (26B25 46G99)
Casini, Emanuele; Papini, Pier Luigi A counterexample to the infinity version of the Hyers and Ulam stability theorem. Proc. Amer. Math. Soc. 118 (1993), no. 3, 885–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement